# SDR CALA0800435

- Difficulty date: May 5, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 36,901 hours, 19,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BS 827 INBOARD ATTACH FASTENER HOLE ON AIR CONDITIONING BRACKET CRACKED.  REMOVED DAMAGE, DRILLED AND INSTALLED REPAIR IAW EA5310-04498.
